# SDR IXXA10SMN096S

- Difficulty date: November 2, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,975 hours, 33,577 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 102,975 hours, 33,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND CRACKED FITTING AT STA 857.000 & 879.000 LONGERON 24LT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. PERFORMED STOP DRILL END OF CRACKS. PERFORMED NDT INSP.  NO CRACKS OR CORROSION NOTED. FABRICATED INTERNAL AND EXTERNAL DOUBLERS, ANGLES, AND SHIMS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8100-9 DATED 12/01/10,MESSAGE TIN-TIN-10-0088-08B, DWG ED-5277 DATED 11/04/10, SRM 51-1-20D, NDT SPM PART 06-10-01-001, SRM 53-2-2, SRM 51-1-8B, SRM 51-1-14, AND SRM 51-3-1.
